# SDR MASA2015111312541

- Difficulty date: November 13, 2015
- Submitted: November 14, 2015
- Operation: Air carrier
- Aircraft: N84307
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000419
- Aircraft time: 2,657 hours, 1,539 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/O'S FLASHLIGHT INOPERATIVE.  REPLACED BATTERIES.
